# SDR 2005FA0000609

- Difficulty date: April 22, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N63581
- Make and model: Cessna 150M
- Aircraft serial: 15077410
- Engine: Cont O200*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 04511201
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100 HOUR INSPECTION, RT LOWER ENGINE MOUNT TUBE CRACKED.  CRACK LOCATED WITHIN 1 INCH OF NOSE WHEEL STRUT SUPPORT CRACK, .7500 INCH IN LENGTH AROUND CIRCUMFERENCE OF TUBE.  REPLACED MOUNT. (K)
